# SDR FDEA201711153244

- Difficulty date: November 15, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 657N43043
- Condition: Corroded
- Location: Bs 1640-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK WEB BETWEEN BS 1640 - 1680, LBL 54 CORRODED.   REMOVED THE CORROSION IAW SRM 51-10-02-0G, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A, DETAIL VIII, FIG 101.   REMOVED THE WEB,  FABRICATED AND INSTALLED A NEW WEB IAW DWG 657N4304,  REV - AND SRM 51-40-02-0G.
